VU Duomenų mokslo ir skaitmeninių technologijų instituto / Matematikos ir informatikos instituto autoriaus (-ių) 'Saulius Norvidas' publikacijų sąrašas (pagal Lietuvos akademinių bibliotekų tinklo (LABT) publikacijų bazes VUB [nuo 2011 m. iki dabar] ir LMAVB [iki 2010 m. imtinai]):
Publications of 'Saulius Norvidas', VU Institute of Data Science and Digital Technologies / Institute of Mathematics and Informatics (based on 1. Lithuanian Academic Library Network (LABT) database of Vilnius University Library [since 2011 until now] and 2. LABT database of Wroblewski Library of the Lithuanian Academy of Sciences [until 2010]):
Eil. Nr. Publikacija
1Norvidas, Saulius. A note on reconstruction of bandlimited signals of several variables sampled at Nyquist rate // Informatica. Vilnius : Vilnius University Institute of Data Science and Digital Technologies. ISSN 0868-4952. eISSN 1822-8844. 2019, vol. 30, no. 3, p. 529-551. DOI: 10.15388/Informatica.2019.217.
2Norvidas, Saulius. A note about the deterministic property of characteristic functions // Nonlinear analysis: modelling and control. Vilnius : Vilnius University Institute of Mathematics and Informatics. ISSN 1392-5113. eISSN 2335-8963. 2019, vol. 24, iss. 1, p. 150-158. DOI: 10.15388/NA.2019.1.9.
3Norvidas, Saulius. On an extension property for characteristic functions // Monatshefte für Mathematik. Wien : Springer Wien. ISSN 0026-9255. eISSN 1436-5081. 2019, vol. 188, iss. 2, p. 309-319. DOI: 10.1007/s00605-018-1197-4.
4Norvidas, Saulius. The imaginary part of the characteristic function // Acta Mathematica Hungarica. Dordrecht : Springer. ISSN 0236-5294. eISSN 1588-2632. 2018, vol. 154, no 2, p. 378-388. DOI: 10.1007/s10474-017-0779-2.
5Norvidas, Saulius. A note on characteristic functions and their extensions // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. eISSN 1573-8825. 2018, vol. 58, no 1, p. 69-74. DOI: 10.1007/s10986-018-9379-2.
6Norvidas, Saulius. A theorem of uniqueness for characteristic functions // Comptes Rendus Mathematique (C.R. Acad. Sci. Paris, Ser.I). Paris : Elsevier. ISSN 1631-073X. eISSN 1778-3569. 2017, Vol. 355, Iss. 8, p. 920-924. DOI: 10.1016/j.crma.2017.07.005.
7Norvidas, Saulius. An uniqueness theorem for characteristic functions // Positivity. Dordrecht : Springer. ISSN 1385-1292. eISSN 1572-9281. 2017, Vol. 21, Iss. 4, p. 1341-1352. DOI: 10.1007/s11117-017-0470-4.
8Norvidas, Saulius. On extensions of characteristic functions // Lithuanian mathematical journal / Vilnius University Institute of Mathematics and Informatics. New York : Springer. ISSN 0363-1672. eISSN 1573-8825. 2017, Vol. 57, No. 2, p. 236-243. DOI: 10.1007/s10986-017-9357-0.
9Norvidas, Saulius. On an uniqueness theorem for characteristic functions // Nonlinear analysis : modelling and control. Vilnius : Vilnius University Institute of Mathematics and Informatics. ISSN 1392-5113. 2017, Vol. 22, No. 3, p. 412-420. Prieiga per internetą: <https://www.mii.lt/na/issues/NA_2203/NA2239.pdf>.
10Norvidas, Saulius. On positive definite distributions with compact support // Banach journal of mathematical analysis. Mashhad : Tusi Mathematical Research Group. eISSN 1735-8787. 2015, vol. 9, no 3, p. 14-23. DOI: 10.15352/bjma/09-3-2.
11Norvidas, Saulius. Distributional boundary values of analytic functions and positive definite distributions // Nonlinear analysis : modelling and control. Vilnius : Institute of Mathematics and Informatics. ISSN 1392-5113. 2015, vol. 20, no 2, p. 210-225. DOI: 10.15388/NA.2015.2.4.
12Norvidas, Saulius. Concentration of Lp-bandlimited functions on discrete sets // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. 2014, Vol. 54, no. 4, p. 471-481. DOI: 10.1007/s10986-014-9258-4.
13Norvidas, Saulius. Characteristic functions as distributional boundary values of analytic functions in tube domains // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. 2014, vol. 54, no. 2, p. 192-202. DOI: 10.1007/s10986-014-9237-9.
14Norvidas, Saulius. On harmonic continuation of characteristic functions // Lithuanian mathematical journal. ISSN 0363-1672. 2010, Vol. 50, no. 4, p. 418-425. DOI: 10.1007/s10986-010-9096-y.
15Gorin, E.A.; Norvidas, Saulius. Universal symbols on locally compact abelian groups // Functional analysis and its applications. New York : Springer New York LLC. ISSN 0016-2663. 2013, Vol. 47, No. 1, p. 1-13. DOI: 10.1007/s10688-013-0001-4.
16Norvidas, Saulius. A note on positive definite distributions // Indagationes mathematicae. Amsterdam : Elsevier BV. ISSN 0019-3577. 2013, vol. 24, no. 3, p. 505-517. DOI: 10.1016/j.indag.2013.01.008.
17Горин, Е.А.; Norvidas, Saulius. Универсальные символы на локально компактных абелевых группах // Функциональный анализ и его приложения. Москва : Российская академия наук. ISSN 0374-1990. 2013, т. 47, вып. 1, с. 1-16.
18Norvidas, Saulius. On analytic continuation of characteristic functions of probability measures // Journal of mathematical analysis and applications. San Diego : Academic Press Inc Elsevier Science. ISSN 0022-247X. 2012, Vol. 390, iss. 1, p. 93-98. DOI: 10.1016/j.jmaa.2012.01.020.
19Norvidas, Saulius. Approximation of entire functions of exponential type by exponential sums // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. 2011, vol. 51, no. 4, p. 522-532. DOI: 10.1007/s10986-011-9145-1.
20Norvidas, Saulius. Approximation of bandlimited functions by trigonometric polynomials // Acta mathematica Hungarica. ISSN 0236-5294. 2010, Vol. 128, no. 1-2, p. 26-35. DOI: 10.1007/s10474-010-9151-5.
21Norvidas, Saulius. Approximation of bandlimited functions by finite exponential sums // Lithuanian mathematical journal. ISSN 0363-1672. 2009, Vol. 49, no. 2, p. 185-189. DOI: 10.1007/s10986-009-9044-x.
22Norvidas, Saulius. On exposed functions in Bernstein spaces // Lithuanian mathematical journal. ISSN 0363-1672. 2008, Vol. 48, no. 4, p. 427-437. DOI: 10.1007/s10986-008-9022-8.
23Norvidas, Saulius. On the norm and spectral radius of Hermitian elements // Lithuanian mathematical journal. ISSN 0363-1672. 2008, Vol. 48, no. 1, p. 92-99. DOI: 10.1007/s10986-008-0009-2.
24Norvidas, Saulius. О локализации функций в пространстве Бернштейна = On a localization for functions in Bernstein space = Apie Bernšteino erdvės funkcijų lokalizaciją // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2007, T. 47, Nr. 4, p. 573-590.
25Norvidas, Saulius. Exposedness in Bernstein spaces = Eksponavimas Bernšteino erdvėse // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2007, T. 47, spec, Nr, p. 128-132.
26Norvidas, Saulius. On localization of functions in the Bernstein space // Lithuanian mathematical journal. ISSN 0363-1672. 2007, Vol. 47, no. 4, p. 470-483. DOI: 10.1007/s10986-007-0033-7.
27Norvidas, Saulius. On best localized bandlimited functions // Lithuanian mathematical journal. ISSN 0363-1672. 2006, Vol. 46, no. 4, p. 446-458. DOI: 10.1007/s10986-006-0041-z.
28Norvidas, Saulius. Об экстремально локализованных функциях с ограниченным спектром = On best localized bandlimited functions = Apie ekstremaliai lokalizuotas aprėžto spektro funkcijas // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2006, T. 46, Nr. 4, p. 548-564.
29Norvidas, Saulius. Функциональное исчисление эрмитовых элементов и неравенства Бернштейна // Функциональный анализ и его приложения. ISSN 0374-1990. 2006, Т. 40, вып. 2, p. 79-81.
30Norvidas, Saulius. Functional calculus of Hermitian elements and Bernstein inequalities // Functional analysis and its applications. ISSN 0016-2663. 2006, Vol. 40, Iss. 2, p. 148-150. DOI: 10.1007/s10688-006-0023-2.
31Norvidas, Saulius. Extremal interpolation in a Bernstein space // Lithuanian mathematical journal. ISSN 0363-1672. 2005, Vol. 45, no. 3, p. 315-323. DOI: 10.1007/s10986-005-0033-4.
32Norvidas, Saulius. Экстремальная интерполяция в пространстве Бернштейна = The extremal interpolation in Bernstein space = Ekstremalioji interpoliacija Bernšteino erdvėje // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2005, T. 45, Nr. 3, p. 387-400.
33Norvidas, Saulius. Мажоранты и экстремальные точки единичного шара в пространствах Бернштейна = Mažorantės ir Bernšteino erdvių vienetinių rutulių ekstremalieji taškai = Majorants and extreme points of the unit balls in Bernstein spaces = Mažorantės ir Bernšteino erdvių vienetinių rutulių ekstremalieji taškai // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2004, T. 44, Nr. 1, p. 93-103.
34Norvidas, Saulius. Об осцилляции функций с ограниченной спектральной полосой = Aprėžtos spektrinės juostos funkcijų osciliacija // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2002, T. 42, Nr. 3, p. 362-375.